Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What can I do to lower BP without meds ?

What can I do to lower blood pressure without meds. I exercise 3 times a week ?
Mon, 14 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
  User's Response
's  Response
If exercising, do not overdo it. If cutting back on salt doesn't help. Then take more fruits and vegetables, AND fish. Fish has essential fats that is good for the heart. If you are open to taking supplements (which is NOT medication by the way), then I suggest taking Salmon Omega-3 capsules. It will help lower BP.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My husband s blood pressure has crept up to 150/109 over the course of 10 years. He has tried every class of blood pressure med. All of them flatten him completely rendering him unable to even get out of bed. He is 66 years old He has tried every natural remedy anyone ever claimed would help to lower his blood pressure. Is 150/109 a certain stroke or heart attack? He will need to live without meds to lower it. He s scared to death that a stroke is imminent. I don t think so. What is your opinion? Thank you.

doctor1 MD

my doctor put me on losartan 50mg,it didn t lower my bp but the good thing was no side effects so he increased my dosage to 100mg I now have many ide effects and lower bp. I can not continue taking something that make me dizzy, tired, numb, swollen. After 1 month on 50mg he hought 100mg would work. What can I do I have switched bp meds 5 times nothing seem to work

doctor1 MD

I recently experienced an elevated blood pressure of 198/103 while in the dentist s chair awaiting two surgical extractions. The dentist would not start , understandably so. Thereafter I went to see my primary care doctor, whose nurse practitioner gave me a Clonidine pill and a prescription for it. I was previously taking 100mg of Losartan. once a day without side effects. She has me taking Clonidine twice a day. W hile my blood pressure has significantly lowered, I do not like the effect of this medication, especially taking it twice a day. I feel the Circumstances elevated my pressure. This all occurred on Wednesday. I am going back yo see her today at 2pm. I also take a natural supplement called Michael s Blood Pressure factors, which contains Calcium, Magnesium and Hawthorn Berry. I have also looked into a high blood pressure diet, since I believe nutrition plays a huge part in our well-being. I also regularly walk twice a day. What are your thoughts? Damaris Thomas

Recent questions on  Hypertension

doctor1 MD

I am on 3 15mg tabs. of morphine a day, & a 30mg that is er. at bed. I want to taper off of them, but do not have a lg. quantity left. My pain mgmt. dr. lost his license, & it will be I don t know how long before I can get a new one, & I want to make my supply last that I have left.

doctor1 MD

Hi I have a BP monitor at home . Right now my reading is 130/86. I have a Bicuspic valve. Today I have been put on a low dose of BP medication after my clinic measured my BP at 151/113. This was taken immediately on arrival at the clinic after walking from the car park and a rather stressfull car journey. Am I right to be concerned about the starting medication on this evidence? .. I have recently had my personel BP monitor calybrated ..AGE 50 thank you

doctor1 MD

My father has multiple myeloma. he s on his third month of the BiRD treatment right now with Revlmid, biaxin and dexamethazone. his BP has been low this week and tonight has dropped to 101/53. he s weak and can t keep his eyes open and has sever leg cramps. He s been fairly active since on the treatment since this particular regimen can cause blood clots. He s coherent and not dizzy at all. we can t get him to drink much, but we are thinking maybe the low bp is due to dehydration. we can t get ahold of his doctor or nurse right now. should we worry? is there anything we can do to make it come up?

doctor1 MD

My mother is not feeling well, woke up 3:00am with shakes, couple hours later, vomiting and diahrea...feeling very week...BP 30 min ago 95/54, just moments ago, 101/45...has been able to keep down some soup, couple crackers, diet 7up...my first worry is her BP...?

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...